Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have unusual vyvanse. Have been on lot of medication. All test done. What is the remedy?

I am on 50 my Vyvanse and 20 mg Dex IR for Narcolepsy and apathy/unmotivation as an adjunct to Pristiq. I take 50 mg Vyvanse 5-6/week and the Dex IR as needed. I also drink coffee in the morning with the Vyvanse as 50 mg doesn't really get me up after these last few months.

With my doctors ok, I added a 500 mg L-Tyrosine supplement last week and it was surprisingly helpful! My meds were much more stable and I actually took less. However after 7 days things went back to where they were so I took a break. During my day off I took 500 mg L-Tyrosine supplement twice (and nothing else.)

Today I took my usual Vyvanse and had horrible high blood pressure symptoms (tight chest, left arm was tingly, tired, couldn't focus, ect.) I had these when I first started stimulants, but stopped when I stopped coffee. My blood pressure was 140/100, but its normally a ok even with the cardiac symptoms.

I have tried Nuvigil and Provigil, but Vyvanse helps me a lot more. Why would my BP spike randomly? From the L-Tyrosine? Can It really help that much? Should I get my heart checked out? My doctor said these medicines are not harmful, and last time I went to the ER my bp was fine at 120/80.

Thanks for your help, I am at my wits end :)
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, Vyvanse is mainly given for for patients those have concentration deficit and having lack of interest in surroundings, always feel sleepy, why do not you try meditation for this and have counselling session with some good psychiatric, you really need to go for cardiac evaluation along with other vital organs assessment like Liver, Kidney, Lungs, Brain, have nice day.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor